# SDR ASAA2016010914688

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 35,004 hours, 10,675 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 1561
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 51,497 hours, 19,682 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG FREQUENT SERVICING, ACFT GROUNDED. FOUND IDG NR 2 LEVEL NOT PRESENT IN SIGHT GLASS.  FOUND IDG AIR/OIL COOLER EXTERNAL LEAK WITH EVIDENCE DRIPPING FROM THRUST REVERSER SLEEVE. CLEANED ALL OIL FROM THRUST REVERSER AND ALL EFFECTED AREAS. R & R ENGINE NR 2 IDG AIR/OIL COOLER REF AMM 24-11-21.  PERFORMED IDG STATIC LEAK CHECK WITH NO LEAKS NOTED AFTER REPAIR. AMM TASK 24-11-00-700-801.  PRESSURE HELD WITHOUT MOVEMENT FOR 1 HR. PERFORMED IDLE-POWER LEAK CHECK REF AMM 71-00-00-700-801-F00, NO LEAKS NOTED.
